Tetragonal modular curves

Volume 120 / 2005

Daeyeol Jeon, Euisung Park Acta Arithmetica 120 (2005), 307-312 MSC: 11G18, 11G30. DOI: 10.4064/aa120-3-6

Authors

  • Daeyeol JeonKorea Institute for Advanced Study (KIAS)
    207-43 Cheongnyangni 2-dong
    Dongdaemun-gu
    Seoul, 130-722 Korea
    e-mail
  • Euisung ParkKorea Institute for Advanced Study (KIAS)
    207-43 Cheongnyangni 2-dong
    Dongdaemun-gu
    Seoul, 130-722 Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image